# SDR SWIA202311240928

- Difficulty date: September 28, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK NOTED AT R/H FLIGHT COMPARTMENT WINDOW SIDE POST (MARKED)   (C-CHECK RO 11/20/2023)   INSTALLED NEW R/H FLIGHT COMPARTMENT WINDOW SIDE POST REF CRJ700 SRM 51-42-21-001-001-A01 AND  DWG CC670-33055 REV -F. PRESSURE LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY AND COMPLIED WITH TASK CARD 56-220-1000-SKY.
